# SDR SWIA200311865

- Difficulty date: March 31, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 503 hours, 369 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1987
- Condition: Malfunctioned
- Location: Rt Te Flaps
- Part time: 681 hours, 344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER TAKEOFF WHILE RETRACTING FLAPS FROM 20 DEGREES TO 8 DEGREES.  PERFORMED QRH AND RETURNED TO MEM FOR 8 DEGREE LANDING.  REMOVED AND REPLACED RIGHT FLAP BPSU IAW MM 27-51-10.  OPS CHECK GOOD.
